# SDR CNMA2025090002

- Difficulty date: June 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 100,961 hours, 16,223 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3330119
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT NR 12 LT FUSELAGE STATION 368 +8 INCHES, STRINGER 17L +4 INCHES. DURING SCHEDULED MAINTENANCE, TWO DENT DAMAGES WERE FOUND COMMON TO THE LOWER FUSELAGE SKIN BETWEEN STA 368 - STA 390 AND STGR 17L - STGR 19L..
